ON 4-DIMENSIONAL GOLDEN-WALKER STRUCTURES


Savas M., ÖZKAN M. , Iscan M.

JOURNAL OF SCIENCE AND ARTS, no.2, pp.89-100, 2016 (Journal Indexed in ESCI) identifier

  • Publication Type: Article / Article
  • Volume: Issue: 2
  • Publication Date: 2016
  • Title of Journal : JOURNAL OF SCIENCE AND ARTS
  • Page Numbers: pp.89-100

Abstract

In this paper, we show a method of pure metrics construction on a semi-Riemannian 4-manifold of neutral signature with respect to Golden structures. As an illustration, by applying the method, we exhibit explicitly pure metrics on Walker 4-manifolds. Moreover, we present some examples for 4-dimensional Golden-Walker structures.